Hi, I was put on invega sustenna five months ago and I just took the invega trinza a week ago. I believe it has interfered with my ability to sleep, my libido, my creativity and my happiness. Any suggestions on a possible cure or a way to alleviate the side effects?
Go back to invega sustenna maybe? I don’t know much about long lasting invega though. I just know trinza is even longer lasting than sustenna.
Try sertraline to reduce side effects but it reduces your libido too,
I had a negative reaction to Zoloft. Any other suggestions?
Try high dosage of biperidin or artan or switch your ap maybe quetiapine or traditionals like pimozide or perphenazine,
Do you know medications that will help me sleep and restore my libido, my creativity and my happiness? I’m also experiencing sexual dysfunction. Is there anything to help with that?
Libido: work out
Creativity: don’t know
Happiness: work out
I had a negative reaction to Zoloft too. It made me super suicidal. And instead of taking me off of it, like they should have, they kept increasing the dosage, making the situation even worse. I didn’t get better until I was taken off of it completely.
Zoloft made me manic
I suggest 3@8mg perphenazine + artan, it does not affect your libido and four happiness use ginko biloba+ modafinil 2@100mg mornings,
Precautions= modafinil must be used with gynko biloba and artan and high dose of antipsychotics to not make you manic so be cautious.
I take up to 600 mg modafinil. With no mania
I even used 6000mg for 4 to 5 times being awake 4 days
That’s bad 151515. Bet you went psychotic
Psychotic is too small for what I experienced, lol